# SDR BJNA100801

- Difficulty date: July 17, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N279AD
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26279
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE LOCATOR LIGHT STRIPS LOCATED AT ROW 10 ABC AND 15 ABC ARE NOT ILLUMINATED.  R & R AISLE LOCATOR LIGHT STRIP(S) AT ROW 10ABC AND 15ABC IAW AMM 33-51-81. OPS CK GOOD IAW AMM 33-51-81.
